Kurt, AliTaşbozan, OrkunDurur, Hülya2020-09-072020-09-072019Kurt, A., Tasbozan, O., & Durur, H. (2019). The Exact Solutions of Conformable Fractional Partial Differential Equations Using New Sub Equation Method. Fundamental Journal of Mathematics and Applications, 2(2), 173-179.2645-8845https://dx.doi.org/10.33401/fujma.562819https://hdl.handle.net/20.500.12483/3040In this article, authors employed the new sub equation method to attain new traveling wave solutions of conformable time fractional partial differential equations. Conformable fractional derivative is a well behaved, applicable and understandable definition of arbitrary order derivation. Also this derivative obeys the basic properties that Newtonian concept satisfies. In this study authors obtained the exact solution for KDV equation where the fractional derivative is in conformable sense. New solutions are obtained in terms of the generalized version of the trigonometric functions.eninfo:eu-repo/semantics/openAccessAttribution-NonCommercial 3.0 United StatesConformable fractional derivativeExact solutionsThe new sub-equation methodThe exact solutions of conformable fractional partial differential Equations using new sub equation methodArticle2217317910.33401/fujma.562819355594